research fields
functional analysis, generalized functions, generalized functions on manifolds
operator theory, semigroups of linear operators
generalized stochastic processes, stochastic evolution equations

research projects

MPNTR 451-03-68/2020-14/200125
MPNTR 451-03-9/2021-14/ 200125
Scientific Research Programme in 2020/2021
Project organizer: Faculty of Sciences (Novi Sad)
Duration: 2020-2020/2021-2021
MPNTR 174024 Methods of Functional and Harmonic Analysis and PDE with Singularities
Project organizer: Academician Stevan Pilipovic
Duration: 2011-2019
APV 142-451-2489 Analytical numerical and statistical tools in mathematical models
Project organizer: Sanja Konjik
Duration: 2016-2020
Microlocal Analysis PDE and Applications to the Heterogeneous materials
Project organizer: Academician Stevan Pilipovic and Nenad Antonic
Duration: 2016-2017
APV 114-451-2167 Methods of Functional Analysis and Fractional Calculus with Applications in Mechanics
Project organizer: Sanja Konjik
Duration: 2011-2014
69-00-60/2010-02 FAMM Functional Analysis Methods in Mathematical Modelling
Project organizers: Jelena Aleksic and Marko Vrdoljak
Duration: 2011-2012
MNTR 144016 Methods of Functional Analysis and PDE with Singularities
Project organizer: Academician Stevan Pilipovic
Duration: 2006-2010

publications

[6] S. Pilipović, B. Prangoski, M. Žigić, Invertibility of matrix type operators of infinite order with exponential off-diagonal decay, Linear Algebra Appl. 582 (2019) 346-358
[5] T. Levajković, S. Pilipović, D. Seleši, M. Žigić, Stochastic evolution equations with Wick-polynomial nonlinearities, Electron. J. Probab. 23(116) (2018) 1-25
[4] T. Levajković, S. Pilipović, D. Seleši, M. Žigić, Stochastic evolution equations with multiplicative noise, Electron. J. Probab. 20(19) (2015) 1-23
[3] J. Aleksić, V. Kostić, M. Žigić, Spectrum localizations for matrix operators on $l^p$ spaces, Appl. Math. Comput. 249 (2014) 541-553
[2] C. Chen, M. Kostić, M. Li, M. Žigić, Complex Powers of C-sectorial Operators. Part I, Taiwanese J. Math., 17(2) (2013), 465-499
[1] S. Pilipović, M. Žigić, Suppleness of the sheaf of algebras of generalized functions on manifolds, J. Math. Anal. Appl., 379(2) (2011), 482-486